Kindly Do not Post Job, Raw Material & Personal Enquiries
  • lifevisionindia
  • lifevisionindia
  • lifevisionindia
  • lifevisionindia

PHENYLEPHRINE HCL 2.5MG,CPM 1MG, PARACETAMOL 125MG

This medication is a combination of three medications such as PHENYLEPHRINE HCL 2.5MG, CPM 1MG, and PARACETAMOL 125MG that help treat allergies, common cold, and stuffy nose. Generally, this medication is used as a pediatric range and is anti-inflammatory. This medication relieves the child from cold, watery eyes, and conjunctions increases immunity, and reduces disease symptoms. Children are particularly vulnerable to allergies and viruses. The common cold is mostly caused by viruses, which can also produce minor fever and headaches. This is brought on by a virus known as rhinovirus, which targets cells and weakens their defenses against infections.

Medical Benefits of PHENYLEPHRINE HCL 2.5MG,CPM 1MG, PARACETAMOL 125MG

This medication is beneficial for the common cold and cough below we mention some benefits of using this medication:

  • This medication relieves the symptoms of cold and cough.
  • It treats the allergies caused due to dust.
  • Helps in healing common fevers.
  • This medication helps reduce pain that occurs from cold and fever.
  • It stops the action of histamine.
  • It contains an antipyretic agent that decreases the pain receptors towards the pains.

How PHENYLEPHRINE HCL 2.5MG, CPM 1MG, PARACETAMOL 125MG works?

This medication is made with PHENYLEPHRINE HCL 2.5MG, CPM 1MG, and PARACETAMOL 125MG. Each is utilized in a varied quantity and provides the appropriate outcome. Phenylephrine is a decongestant that relieves congestion by lowering mucus production. Children benefit from paracetamol, a mild analgesic and antipyretic because it lowers the chemical signals that suggest fever and brain discomfort. Histamine is the primary cause of allergies and is blocked by CPM, or chlorpheniramine maleate, an antihistamine also known as an anti-allergic. Children's symptoms of colds and allergies are lessened because of the general health benefits of salt. 

Side Effects of PHENYLEPHRINE HCL 2.5MG, CPM 1MG, PARACETAMOL 125MG

This medication also contains some side effects like other medications therefore take this medication as advised by your doctor. Generally, these side effects do not require any medical attention and are removed after some time. But if you persistently experience these side effects then please inform your healthcare specialists immediately.  

  • Diarrhea
  • Rash
  • Headache
  • Insomnia (difficulty in sleeping)
  • Dizziness
  • Nausea
  • Tachycardia
  • Palpitations
  • Anxiety
  • Restlessness
  • Tremors
  • Weakness
  • Hallucination

Dosage of This Medication

Use this medication as prescribed by your healthcare specialists. Your doctor advises this medication according to your health condition and medical history. So always take the recommended dosage of this medication. Do not use excessive amounts of PHENYLEPHRINE HCL 2.5MG, CPM 1MG, PARACETAMOL 125MG. 

  • For 1-6 months 0.2 ml thrice/four times a day. 
  • For 7-12 months 0.2-0.4 ml thrice/four times a day
  • Children below three years 0.4-0.8 ml thrice/four times a day.

Storage of PHENYLEPHRINE HCL 2.5MG, CPM 1MG, PARACETAMOL 125MG

  • Store this medication in a cool and dry place away from direct sunlight.
  • Keep this medication away from your children and pets.
  • Keep this medication in a dark and dry place.